# SDR EISA98135

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Moisture Trap
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRBORNE RETURN TO SOUTHEND, ENGLAND (SNN), DUE TO FLUCTUATIONS ON ENGINE VALUES, NR 1 EPR, NR 1 N1, AND NR 1 N2, NR 1 FUEL FLOW.  PILOT REPORT.  CARRIED OUT T/S PER BOEING MM 72-00.  INSPECTED INLET AND EXHAUST, REMOVED AND CLEANED PS4 MOISTURE TRAP.  CREW CARRIED OUT ENGINE RUNS AT TAKEOFF POWER AND SUSTAINED CLIMB POWER.  NO DEFECTS NOTED.  (X)
